Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 13, NWS Hastings, NE

April 24, 2009Thayer County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 24, 2009, 6:09 PM CDT for Thayer County, Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2009, 6:09 PM CDT (23:09 UTC)
Expired
Apr 24, 2009, 7:00 PM CDT
In force
51 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

County Thayer County, NE

The radar

The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:14 PM CDTHAIL 1.254 Nw Chester, NE
Apr 24, 6:30 PM CDTHAIL 0.55 W Chester, NEPEA TO MARBLE SIZE COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2009-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2009-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-493 J/kg
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 242309
SVRGID
NEC169-250000-
/O.NEW.KGID.SV.W.0013.090424T2309Z-090425T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT FRI APR 24 2009

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 700 PM CDT

* AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BYRON...OR 30 MILES NORTH OF CONCORDIA...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHESTER AROUND 615 PM CDT.
  HUBBELL AROUND 625 PM CDT.
  HEBRON AROUND 630 PM CDT.
  GILEAD AROUND 645 PM CDT.
  ALEXANDRIA AROUND 650 PM CDT.
  ALEXANDRIA AROUND 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4000 9736 4000 9781 4009 9781 4028 9737
TIME...MOT...LOC 2309Z 238DEG 27KT 4002 9771

$$
WESELY
3 follow-up statements
000 
WWUS53 KGID 242333
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT FRI APR 24 2009

NEC169-250000-
/O.CON.KGID.SV.W.0013.000000T0000Z-090425T0000Z/
THAYER NE-
633 PM CDT FRI APR 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN THAYER COUNTY...

AT 629 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHESTER...OR ABOUT 35 MILES NORTH OF CONCORDIA...MOVING NORTHEAST AT
25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUBBELL AROUND 635 PM CDT.
  GILEAD AROUND 650 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4000 9736 4000 9781 4009 9781 4028 9737
TIME...MOT...LOC 2332Z 245DEG 22KT 4008 9754

$$
WESELY
000 
WWUS53 KGID 242344
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
644 PM CDT FRI APR 24 2009

NEC169-250000-
/O.CON.KGID.SV.W.0013.000000T0000Z-090425T0000Z/
THAYER NE-
644 PM CDT FRI APR 24 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN THAYER COUNTY...

AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HUBBELL...OR ABOUT 34 MILES NORTH OF CONCORDIA...MOVING EAST AT 
25 MPH.

THIS STORM HAS A HISTORY OF PRODUCING HALF DOLLAR SIZE HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GILEAD AROUND 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4001 9765 4009 9759 4022 9737 4000 9736
TIME...MOT...LOC 2343Z 260DEG 20KT 4005 9747

$$
WESELY
000 
WWUS53 KGID 242359
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
659 PM CDT FRI APR 24 2009

NEC169-250007-
/O.EXP.KGID.SV.W.0013.000000T0000Z-090425T0000Z/
THAYER NE-
659 PM CDT FRI APR 24 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THAYER COUNTY
EXPIRES AT 700 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...MOVED OUT OF THE 
AREA...AND NO LONGER APPEARED TO BE SEVERE. HOWEVER...ANOTHER STORM 
HAS DEVELOPED NEAR HUBBELL AND THIS STORM IS CAPABLE OF PRODUCING 
SMALL HAIL TO THE SIZE OF DIMES AND GUSTY WINDS AS IT MOVES THROUGH.

LAT...LON 4001 9765 4009 9759 4022 9737 4000 9736
TIME...MOT...LOC 2357Z 260DEG 20KT 4006 9737

$$
WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:59 PM CDT, 10 minutes earlier.

Area forecast discussion, Apr 24, 5:59 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
559 PM CDT FRI APR 24 2009

.AVIATION...00Z KGRI TAF. THUNDERSTORMS ARE DEVELOPING THIS
EVENING ALONG THE COLD FRONT WELL SOUTH OF KGRI. THESE
THUNDERSTORMS WILL REMAIN SOUTH OF KGRI. HOWEVER...THERE IS A
SLIGHT CHANCE THAT THUNDERSTORMS WILL FORM FURTHER NORTH BEHIND
THE FRONT AFTER MIDNIGHT. THIS IS A LOW ENOUGH CHANCE TO KEEP IT
OUT OF THE KGRI TAF FOR NOW. TOMORROW WILL THEN BE A COOL...CLOUDY...AND
DRY DAY WELL BEHIND THE FRONT. CEILINGS WILL FOR THE MOST PART BE
VFR BUT COULD SLIDE INTO THE MVFR RANGE DURING THE MORNING HOURS.

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT FRI APR 24 2009/

SHORT TERM...FOR TONIGHT THROUGH 12Z SUNDAY.

WATER VAPOR IMAGERY FROM THIS AFTERNOON REVEALS A POSITIVELY TILTED
UPPER TROUGH POSITIONED FROM THE HUDSON BAY REGION INTO THE
CALIFORNIA PACIFIC COAST AREA.  DOWNSTREAM FROM THIS TROUGH A WARM
AND CURRENTLY DRY SOUTHWEST FLOW REGIME IS IN PLACE ACROSS THE
PLAINS. ON A SMALLER SCALE...A SHORT WAVE CURRENTLY SEEN EXITING THE
CENTRAL ROCKIES IS BEGINNING TO SHOW SOME ENHANCEMENT/LIFT ACROSS
THE CENTRAL PLAINS.  THIS SHORT WAVE WILL BE KEY TO DETERMINING IF
CONVECTION DEVELOPS LATER THIS AFTERNOON TO EARLY EVENING. REGIONAL
SURFACE OBS DEPICT A SLOW MOVING COLD FRONT POSITIONED FROM EAST
CENTRAL NEBRASKA INTO NORTH CENTRAL KANSAS AND EAST CENTRAL COLORADO
WHILE A WEAK DRYLINE IS SEEN FROM A TRIPLE POINT NEAR SMITH CENTER
EXTENDING SOUTH TOWARD WICHITA AND HUTCHINSON. LAPS DATA CONTINUES
TO SHOW DECENT CAPPING HOLDING ALONG AND AHEAD OF THE FRONT/DRYLINE
ALTHOUGH 0-1KM ML CAPES OF 800-1200 J/KG ARE IN PLACE AHEAD OF THESE
BOUNDARIES.

THE MAIN QUESTION AT HAND FOR LATE THIS AFTERNOON TO EARLY
EVENING...IS IF THE AFOREMENTIONED SHORT WAVE CAN HELP WEAKEN THE
CAP ENOUGH FOR CONVECTION TO FORM. THE 18Z NAM CONTINUES TO SHOW A
SMALL RIBBON OF WEAK INHIBITION DEVELOPING ALONG THE FRONT BY 00Z.
THIS CONTINUES TO SUPPORT THE IDEA SOME ISOLATED CONVECTION MAY FORM
NEAR THE TRIPLE POINT AND EASTWARD ALONG THE FRONT BY LATE AFTERNOON
TO EARLY EVENING.  ALTHOUGH LCL HEIGHTS WILL REMAIN HIGH VIA A VERY
WELL MIXED BOUNDARY LAYER...THE DEEP LAYER SHEAR IS STILL FORECAST
TO INCREASE TO AROUND 30 TO 35 KNOTS WOULD SUPPORT HIGH BASED
SUPERCELLS WITH A LARGE HAIL THREAT VERY POSSIBLE.  THE SHIP
PARAMETER OFF THE 12Z NAM CONTINUES TO SHOW VALUES OVER 1 TO 2 WHICH
POTENTIALLY SUPPORTS HAIL UP TO TENNIS BALL SIZE.  ALL OF THIS SETS
THE STAGE FOR AT LEAST AN ISOLATED THREAT FOR SEVERE CONVECTION
THROUGH MID EVENING SOUTH OF A HEBRON TO STOCKTON LINE. AS THE
EVENING GIVES WAY TO THE OVERNIGHT HOURS...ANY STRONGER CONVECTION
IS SHOWN TO SLIP EAST OF THE AREA WHILE SOME WEAK ELEVATED
CONVECTION LOOKS POSSIBLE BEHIND THE FRONT AS IT BEGINS TO PUSH
FURTHER SOUTH INTO CENTRAL KANSAS.

SATURDAY IS THEN SHAPING UP TO BE MUCH QUIETER THAN ORIGINALLY
THOUGHT AS THE FRONT MOVES FAR ENOUGH SOUTH TO LEAVE ONLY A SLIGHT
CHANCE FOR THUNDERSTORMS ACROSS THE FAR SOUTHEASTERN CWA THROUGH THE
DAY. OTHERWISE...A CLOUDY AND MUCH COOLER DAY WILL PREVAIL WITH
HIGHS IN THE 50S. HOWEVER...ATTENTION THEN SHIFTS TO SATURDAY
NIGHT AS THE MODELS PUSH A SMALL BUT POTENT SHORT WAVE THROUGH THE
REGION DURING THE LATE EVENING TO OVERNIGHT HOURS. THIS ALONG WITH
A 50 TO 60 KT LLJ NOSING INTO THE AREA AND ELEVATED CAPE VALUES OF
500 TO 1000 J/KG...SHOULD SUPPORT AN MCS DEVELOPING OVER MOST OF
THE CWA. ADJUSTED POPS UP SLIGHTLY TO ACCOUNT FOR THIS PRECIP
POTENTIAL ALTHOUGH ONGOING FORECAST CAUGHT THIS TREND WELL.

LONG RANGE...SUNDAY THROUGH FRIDAY. THE PATTERN IN THE BIG
PICTURE REMAINS ON THE SAME PAGE AS YESTERDAY. ESSENTIALLY...
THE KANSAS/NEBRASKA REGION REMAINS IN A BROAD SOUTHWEST FLOW
THROUGH MOST OF THE WEEK AHEAD AS TROUGH OWNS THE WESTERN
HALF OF THE UNITED STATES.

FOR SUNDAY...EXPECT A ROUND OF SHOWERS/STORMS TO BE ONGOING
AS THE DAY BEGINS AND WORK NORTHEAST ACROSS THE AREA. SHARP
JET STREAK BOLTS RIGHT INTO THE CWFA LATE SATURDAY NIGHT AS
SHORTWAVE EJECTS ONTO THE PLAINS. HAVE KEPT THE HIGHEST RAIN
CHANCES OVER THE NORTHEAST CWFA...OR THE DIRECTION PRECIPITATION
WILL BE HEADED BY THEN. AS THINGS WRAP UP BY EARLY AFTERNOON...
MODELS DEPICT SOME CLEARING AND A REFORMATION OF THE COLD FRONT
OVER THE CWFA. NAM IS MUCH FURTHER WEST...LIKE WELL WEST OF THE
HIGHWAY 281 AND FIRES LATE DAY STORMS ON THE FRONT. THE GFS
IS FURTHER EAST...AROUND HIGHWAY 81 AND DOES THE SAME. UKMET
HIGHLIGHTS MORE THE FAR SOUTHEAST CWFA AS DOES THE NEW ECMWF.
MODERATE INSTABILITY WILL LIKELY EVOLVE BY LATE AFTERNOON...
AS SHEAR INCREASES. HAVE SPLIT THINGS...WITH BEST SHOT FOR
STORMS SOUTH/EAST OF HASTINGS. THAT IS OFTEN THE LOCATION
IN THESE TYPES OF SITUATION. A LOT WILL DEPEND UPON JUST
WHAT IS LEFT BEHIND BY MORNING CONVECTION...WHETHER WE CAN
CLEAR OUT AND SO FORTH.

MONDAY AND TUESDAY...THESE TWO DAYS LOOK MAINLY DRY FOR THE
CWFA AS SURFACE HIGH PRESSURE MOVES INTO THE AREA. TEMPERATURES
LOOK COOL. WEAK COLD ADVECTION OCCURS ON MONDAY WITH A NORTH
FLOW...WITH ONLY A SMALL REBOUND IN TEMPERATURES TUESDAY. BOTH
DAYS LOOK TO BE BELOW SEASONAL NORMALS IN GENERAL.

BEGINNING LATE TUESDAY NIGHT...MOISTURE RETURN WILL INCREASE
ACROSS THE CENTRAL PLAINS. WITHIN THE UPPER SOUTHWEST FLOW...
SHORT WAVE ENERGY STARTS SLIP NORTHEAST AND ACROSS THE AREA.
WILL KEEP SOME SMALL CHANCES FOR PRECIPITATION LATE TUESDAY
NIGHT INITIALLY...BUT THE BEST RISK FOR RAIN COMES WEDNESDAY NIGHT
AND THURSDAY WITH A MORE SUBSTANTIAL SHORTWAVE. AT THIS
JUNCTURE...HAVE KEPT THE BROAD BRUSH TYPE OF PRECIPITATION CHANCES
BUT EVEN THE LATEST ECMWF CONTINUES TO FAVOR THE WEDNESDAY
NIGHT/THURSDAY TIME WITH THE BEST CHANCE FOR PRECIPITATION.
TEMPERATURES SHOULD MODERATE WEDNESDAY AND THURSDAY BEFORE
COOLING OFF AGAIN FRIDAY/NEXT WEEKEND IN A POST FRONTAL REGIME.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 24, 3:42 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
342 PM CDT FRI APR 24 2009

KSZ005>007-017>019-NEZ077-085>087-251200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-FILLMORE-WEBSTER-
NUCKOLLS-THAYER-
342 PM CDT FRI APR 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS AND
PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND SOUTH OF A
LINE FROM GENEVA NEBRASKA TO PHILLIPSBURG KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE THIS
AFTERNOON TO EVENING OVER PORTIONS OF THE OUTLOOK AREA. THE
HIGHEST THREAT FOR SEVERE THUNDERSTORMS WILL EXIST AFTER 5 PM
THIS AFTERNOON ALONG AND SOUTH OF A HEBRON NEBRASKA TO STOCKTON
KANSAS LINE. VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND
DAMAGING WINDS UP TO 60 MPH WILL BE POSSIBLE FROM ANY STORMS THAT
DO BECOME SEVERE OVER THIS AREA. IN ADDITION...A FEW STRONG STORMS
WILL ALSO BE CAPABLE AS FAR NORTH AS A GENEVA NEBRASKA TO
PHILLIPSBURG KANSAS LINE WITH LARGE HAIL UP TO NICKEL SIZE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE ARE PERIODIC CHANCES OF THUNDERSTORMS FROM SATURDAY THROUGH
THURSDAY. CONDITIONS ARE STARTING TO LOOK FAVORABLE FOR A FEW
STRONG TO SEVERE THUNDERSTORMS LATE SUNDAY AFTERNOON INTO SUNDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED AFTER 5 PM THIS AFTERNOON AND
LASTING INTO THE EVENING...ESPECIALLY SOUTH OF A HEBRON TO
STOCKTON.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE
PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ039>041-046>049-060>064-072>076-082>084-251200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-
FRANKLIN-
342 PM CDT FRI APR 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA GENERALLY ALONG AND NORTH OF A LINE FROM GENEVA NEBRASKA
TO PHILLIPSBURG KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A CHANCE OF THUNDERSTORMS WILL EXIST LATER THIS EVENING AND
LASTING INTO TONIGHT. HOWEVER...WIDESPREAD STRONG TO SEVERE
THUNDERSTORMS ARE NOT ANTICIPATED FOR AREAS ALONG AND NORTH OF A
GENEVA TO PHILLIPSBURG LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE ARE PERIODIC CHANCES OF THUNDERSTORMS FROM SATURDAY THROUGH
THURSDAY. CONDITIONS ARE STARTING TO LOOK FAVORABLE FOR A FEW
STRONG TO SEVERE THUNDERSTORMS LATE SUNDAY AFTERNOON INTO SUNDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.